# SDR SWAA2013062417473

- Difficulty date: June 7, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 20,743 hours, 12,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AFT FLAP O/B CENTER TRACK LOSE OUT FILLER CRACKED.  R&R AFT FLAP IAW SRM & AMM.
